# SDR A6WA201040889

- Difficulty date: November 30, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERIOR HANDLE CUTOUT CHAFED IN 3 PLACES BLENDED DAMAGED AREAS IAW REO 601R-52-31-086, REV NC, TREATED AREAS IAW SRM 51-21-11, SRM 51-25-06 AND SRM 51-25-16.
